Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 177, NWS Eureka, CA

September 27, 2015

NWS Eureka, CA issued this small craft advisory at Sep 27, 2015, 2:46 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2015, 2:46 AM PDT (09:46 UTC)
Expired
Sep 28, 2015, 6:00 PM PDT
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WHUS76 KEKA 270946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT SUN SEP 27 2015

PZZ470-271800-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 AM PDT SUN SEP 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...N 30 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH
  SUNDAY EVENING.

* WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-271800-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 AM PDT SUN SEP 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS...N 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT CONTINUING
  THROUGH SUNDAY AFTERNOON.

* WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS 
  EVENING AND CONTINUING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-271800-
/O.NEW.KEKA.SC.Y.0177.150927T0946Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
246 AM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO AROUND 30 KT. HIGHEST WIND
  GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO.

* WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-271800-
/O.NEW.KEKA.SC.Y.0177.150927T0946Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 AM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO AROUND 30 KT. HIGHEST WIND
  GUSTS WILL BE NEAR CAPE MENDOCINO.

* WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
110 
WHUS76 KEKA 271617
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
917 AM PDT SUN SEP 27 2015

PZZ470-280030-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
917 AM PDT SUN SEP 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH
  THIS EVENING.

* WAVES...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-272200-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
917 AM PDT SUN SEP 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT CONTINUING THROUGH
  THIS AFTERNOON.

* WAVES/SEAS...N 9 TO 12 FT AT AROUND 9 SECONDS CONTINUING THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-280030-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
917 AM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS
  WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO.

* WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-272200-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
917 AM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...NW TO N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND
  GUSTS WILL BE NEAR CAPE MENDOCINO.

* WAVES/SEAS...NW 7 TO 9 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
962 
WHUS76 KEKA 272200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
300 PM PDT SUN SEP 27 2015

PZZ475-280600-
/O.EXP.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/
/O.EXB.KEKA.SC.Y.0177.150927T2200Z-150928T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
300 PM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM MONDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE
  EVENING. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND
  CAPE MENDOCINO.

* WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-272300-
/O.CAN.KEKA.SC.Y.0177.000000T0000Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
300 PM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ470-280400-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
300 PM PDT SUN SEP 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH 
  THIS EVENING. 

* WAVES...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-280400-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
300 PM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS 
  WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
825 
WHUS76 KEKA 280412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PDT SUN SEP 27 2015

PZZ470-280515-
/O.EXP.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 PM PDT SUN SEP 27 2015

...GALE WARNING HAS EXPIRED...



$$

PZZ450-280515-
/O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 PM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

PZZ475-281215-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 PM PDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE 
  EVENING. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE 
  AND CAPE MENDOCINO. 

* WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
910 
WHUS76 KEKA 280706
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1206 AM PDT MON SEP 28 2015

PZZ470-281000-
/O.NEW.KEKA.GL.W.0029.150928T0706Z-150928T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1206 AM PDT MON SEP 28 2015

...GALE WARNING IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. 

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH EARLY THIS
  MORNING. 

* WAVES/SEAS...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-281000-
/O.EXB.KEKA.SC.Y.0177.000000T0000Z-150928T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1206 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS
  WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-281300-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1206 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE EVENING.

* WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
279 
WHUS76 KEKA 281013
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 AM PDT MON SEP 28 2015

PZZ470-281600-
/O.EXP.KEKA.GL.W.0029.000000T0000Z-150928T1000Z/
/O.EXB.KEKA.SC.Y.0177.000000T0000Z-150928T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
313 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING...EASING
  TO 10 TO 15 KT BY THE AFTERNOON.

* WAVES/SEAS...N 8 TO 10 FT AT 9 SECONDS THIS MORNING...SUBSIDING
  TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-281600-
/O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T1000Z/
/O.NEW.KEKA.SC.Y.0178.150928T1013Z-150928T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
313 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS...NW AROUND 5 KT.  

* WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THIS MORNING...SUBSIDING
  TO 5 TO 6 FT AROUND 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-281600-
/O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NW 10 TO 20 KT. 

* WAVES/SEAS...N 8 TO 9 FT AROUND 9 SECONDS THIS
  MORNING...SUBSIDING TO 6 TO 7 FT AROUND 9 SECONDS THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
119 
WHUS76 KEKA 281558
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 AM PDT MON SEP 28 2015

PZZ450-281900-
/O.EXT.KEKA.SC.Y.0178.000000T0000Z-150928T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
858 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY...

* WINDS...NW AROUND 5 KT.

* WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THIS MORNING...SUBSIDING
  TO 5 TO 6 FT AROUND 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-281900-
/O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY...

* WINDS...NW 10 TO 20 KT.

* WAVES/SEAS...N 8 TO 9 FT AROUND 9 SECONDS THIS MORNING... 
  SUBSIDING TO 6 TO 7 FT AROUND 9 SECONDS THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-282200-
/O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
858 AM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING...
  EASING TO 10 TO 15 KT BY THE AFTERNOON. 

* WAVES/SEAS...N 8 TO 10 FT AT 9 SECONDS THIS MORNING...
  SUBSIDING TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
980 
WHUS76 KEKA 281913
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1213 PM PDT MON SEP 28 2015

PZZ450-282015-
/O.EXP.KEKA.SC.Y.0178.000000T0000Z-150928T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1213 PM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

DECREASING WINDS HAVE ALLOWED SEAS TO SETTLE BELOW SMALL CRAFT
ADVISORY LEVELS ACROSS THE MAJORITY OF THE NORTHERN NEAR SHORE
WATERS. HOWEVER...MODERATELY STEEP SEAS WILL CONTINUE IN PLACES
FOR THE NEXT FEW HOURS WITH A DECREASING TREND OVER TIME...AND
SEAS WILL BE LARGER WITH INCREASING DISTANCE FROM SHORE.

$$

PZZ475-282015-
/O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1213 PM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

DECREASING WINDS HAVE ALLOWED SEAS TO SETTLE BELOW SMALL CRAFT
ADVISORY LEVELS ACROSS THE MAJORITY OF THE SOUTHERN OUTER WATERS.
HOWEVER...MODERATELY STEEP SEAS WILL CONTINUE IN PLACES FOR THE
NEXT FEW HOURS WITH A DECREASING TREND OVER TIME...AND SEAS WILL
BE LARGER WITH INCREASING DISTANCE FROM SHORE.

$$

PZZ470-282200-
/O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1213 PM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 TO 25 KT... EASING TO 10 TO 15 KT BY THE
  MID AFTERNOON.

* WAVES/SEAS...N 8 TO 9 FT AT 9 SECONDS... SUBSIDING TO 6 TO 7 FT
  AROUND 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
237 
WHUS76 KEKA 282121
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 PM PDT MON SEP 28 2015

PZZ470-290100-
/O.EXT.KEKA.SC.Y.0177.000000T0000Z-150929T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
221 PM PDT MON SEP 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...N 15 TO 20 KT... EASING TO 10 TO 15 KT BY LATE
  AFTERNOON.

* WAVES/SEAS...N 8 TO 9 FT AT 9 SECONDS... SUBSIDING TO 6 TO 7 
  FT AROUND 8 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:39 PM PDT, 11 hours 7 minutes earlier.

Area forecast discussion, Sep 26, 3:39 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
339 PM PDT SAT SEP 26 2015

.SYNOPSIS...DRY AND SEASONABLE WEATHER CONDITIONS WILL CONTINUE
THROUGH THE WEEKEND. A WEAK TROUGH ALOFT WILL APPROACH EARLY NEXT
WEEK BRINGING ONLY SLIGHT COOLING TO THE INTERIOR.

&&

.DISCUSSION...AFTER A CLOUDY MORNING ALONG THE COAST...MARINE
STRATUS HAS ERODED AWAY THIS AFTERNOON AS NORTHERLY WINDS HAVE
INCREASED ACROSS THE WATERS. THIS IS IN RESPONSE TO BOTH A
DEEPENING INLAND THERMAL TROUGH AND BUILDING OFFSHORE HIGH
PRESSURE...A TYPICAL SUMMER/EARLY FALL PATTERN. ASIDE FROM SOME
SCATTERED CUMULUS ACROSS THE MOUNTAINS LATE THIS AFTERNOON AND
SOME STRATUS AROUND HUMBOLDT BAY OVERNIGHT...SKIES SHOULD REMAIN
MOSTLY CLEAR THROUGHOUT THE AREA. EXPECT A SIMILAR DAY TOMORROW AS
A SUBTLE RIDGE ALOFT REMAINS IN PLACE...WITH INTERIOR TEMPERATURES
LIKELY TO INCREASE A FEW DEGREES AREA WIDE. ON SUNDAY
EVENING...VIEWING CONDITIONS FOR A LUNAR ECLIPSE SHORTLY AFTER
SUNSET SHOULD BE GOOD...ALTHOUGH MARINE STRATUS WILL LIKELY BE IN
THE PROCESS OF GRADUALLY MOVING UP THE COAST AT THIS TIME.

ON MONDAY...A CUTOFF LOW CURRENTLY IN THE PROCESS OF DEVELOPING
WELL OFFSHORE AT AROUND 35N 140W WILL BEGIN TO MOVE NORTHEAST AND
IMPACT THE NORTHERN CALIFORNIA COAST. THIS WILL CAUSE THICKNESSES
TO FALL ACROSS THE WEST COAST...AND LIKEWISE WILL BEGIN A MODEST
COOLING TREND MONDAY THROUGH WEDNESDAY ACROSS OUR INLAND AREAS.
MEANWHILE...THERE REMAINS AN OUTSIDE POSSIBILITY THAT THIS LOW
COULD TRIGGER SOME ISOLATED SHOWERS ACROSS PRIMARILY OUR NORTHERN
AREAS...PARTICULARLY OVERNIGHT MONDAY AND AGAIN OVERNIGHT TUESDAY
THROUGH WEDNESDAY...HOWEVER CONVECTIVE PARAMETERS CONTINUE TO LOOK
MEAGER AT BEST AND MODEL TRENDS SEEM LESS FAVORABLE THAN PREVIOUS
RUNS. WILL MAINTAIN SCHC SHOWER MENTION FOR THOSE TIME FRAMES FOR
NOW...HOWEVER THESE MAY NEED TO BE REMOVED IN FUTURE FORECASTS IF
CURRENT TRENDS CONTINUE. ANOTHER CONSEQUENCE OF THE ARRIVING LOW
WILL LIKELY BE A DEEPENING MARINE LAYER...PARTICULARLY ON MONDAY
NIGHT. THIS MAY RESULT IN SOME DRIZZLE ALONG THE COAST AND AN
INLAND PUSH OF MARINE STRATUS.

BY LATE WEDNESDAY THE WEAKENING LOW WILL MOVE EAST OF THE
AREA...AND WILL BE QUICKLY REPLACED BY A BUILDING UPPER LEVEL
RIDGE. THIS WILL ALLOW TEMPERATURES TO REBOUND BACK TO ABOVE
NORMAL LEVELS...POSSIBLY AS EARLY AS THURSDAY.

&&

.AVIATION...LOW CLOUDINESS ALONG THE REDWOOD COAST WAS SLOW TO
SCOUR OUT THIS MORNING DUE TO THE PRESENCE OF AN ELONGATED EDDY
OFFSHORE. THIS EDDY DISSIPATED BY EARLY AFTERNOON...AND THE LOW
CLOUD DECK HAS RAPIDLY ERODED LEAVING VFR CONDITIONS AT BOTH KCEC
AND KACV. CLOUDS ARE EXPECTED TO REDEVELOP TONIGHT...BUT THE
OVERALL COVERAGE SHOULD BE LESS THAN LAST NIGHT. THE MAIN FOCUS OF
THE CLOUDINESS WILL BE IN THE HUMBOLDT BAY AND EEL RIVER VALLEY
AREAS. PATCHY LOW CLOUDS AND FOG MAY STILL FORM AROUND KACV LATER
TONIGHT. DRIER DOWNSLOPING AIR IS FORECAST FOR KCEC TONIGHT...BUT
SOME PATCH GROUND FOG REMAINS POSSIBLE. VFR CONDITIONS SHOULD
CONTINUE AT KUKI. /SEC

&&

.MARINE...LATEST WIND GUIDANCE WAS A BIT STRONGER WITH N OFFSHORE
WINDS THIS WEEKEND. AS A RESULT...HAVE CANCELLED THE HAZARDOUS
SEAS WATCH FOR THE S OFFSHORE WATERS AND ISSUED A GALE WARNING
INSTEAD... STARTING AT 9 PM THIS EVENING. WINDS AND SEAS IN THE N
NEAR SHORE WATERS WILL BE CLOSE TO ADVISORY CRITERIA...BUT OVERALL
COVERAGE REMAINS A BIT TOO LOW AT THIS TIME. THIS WILL CONTINUE TO
BE MONITORED. HAVE ADDED WIND GUSTS TO 25 KT IN THE CWF AND SOME
GUSTS CLOSER TO 30 KT ARE LIKELY NEAR AND DOWNWIND FROM THE
CAPES. WINDS AND SEAS WILL DIMINISH ON MON AS THE PRESSURE
GRADIENT ACROSS THE AREA WEAKENS. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 9 PM PDT SUNDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ475.

     GALE WARNING FROM 9 PM THIS EVENING TO 3 PM PDT SUNDAY FOR
     PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 26, 3:46 PM PDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
346 PM PDT SAT SEP 26 2015

CAZ001>004-076-272300-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
346 PM PDT SAT SEP 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.